# SDR CALA0300612

- Difficulty date: October 31, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N14654
- Make and model: Boeing 737524
- Aircraft serial: 28915
- Aircraft time: 16,032 hours, 8,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR JAMB Z-CHANNEL CORRODED AT STA 992.8.  REMOVED AND REPLACED CORRODED Z-ANGLE AT R2 DOOR PER SRM 51-40-02.
